# SDR CA100622010

- Difficulty date: June 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

POWER ROLLBACK  WITH THE ENGINE POWER AT 90 PERCNET NP AND APPLYING POWER, THE ENGINE ROLLED BACK TO 80 PERCET POWER. THIS IS THE SECOND EVENT ON THIS ENGINE, THE 1ST EVENT WAS REPORTED IN MARCH THIS YEAR. THE POWER SECTION WAS THEN REMOVED AND FORWARDED WHERE NOTHING WAS FOUND. THE COMPLETE ENGINE WILL LIKELY BE REMOVED AND FORWARDED FOR INVESTIGATION.
